Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for overdose of sleeping pills

hello, im not good at this// well to be honest its my first time, im 47 yr old male, going through, marriage problems, i also have dibeties and fibromalyagia, O n Sunday night i took an overdose of sleeping pills and tramadol, i did not sleep, and have no memory of that evening, i would not let my wife phone the doctors, but my head feels like iv just got off a spinning roundabout? still feel sick, not sleeping, rocking, just feel pritty messed up

kind regards Mark
Fri, 2 Jan 2015
Report Abuse
Psychiatrist 's  Response
Hi.


I had gone through your query.

Treatment is depend upon type of sleeping pills and dose that have you taken. Duration of effect is also depend upon dose of medicines.

So need to consult doctor for better assessments.
Bring medicines that you took and need to calculate dose for effective treatment.
Effect will gradually decrease over the time but monitoring of vital signs are advisable.

So consult and get help.

Glad to help you further.

Thank you.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tramadol


Suggest treatment for overdose of sleeping pills

Hi. I had gone through your query. Treatment is depend upon type of sleeping pills and dose that have you taken. Duration of effect is also depend upon dose of medicines. So need to consult doctor for better assessments. Bring medicines that you took and need to calculate dose for effective treatment. Effect will gradually decrease over the time but monitoring of vital signs are advisable. So consult and get help. Glad to help you further. Thank you.